- 05-08-2012, 07:23 PM
On day 5 of finaflex1-andro and day 12 of Methyl 1-D, ever since yesterday morning after taking my doses, my testies are kinda sore, wears off as day progresses until i dose again. anyone else have this problem? I did hurt my lower back in Sunday so much i could barely walk, could that correlate with the pain in my nuts?
- 05-09-2012, 07:45 AM
yes, its pretty common when using pro hormones. I get this side as well.
- 05-09-2012, 08:35 AM
Any change in size of the coconuts?
05-09-2012, 01:57 PM
Honestly I kno they were so I stopped my stack, they both feel normal size today only one is slightt tender. Do you think I should be worried about it?Originally Posted by FryGuy
05-09-2012, 01:58 PM
what did you expect? it's normal for them to shrink while youre shutting your own testosterone production down. when you come off, do a proper pct, and you'll be fine.
05-09-2012, 02:13 PM
LoL you have a point, well I stopped my stack the gains rnt worth the pain IMO lol and they boys are back to normal size. Thankfully I was only on the 1-andro for 5 days. Wont be doing a SERM but will be dosing erase pro and D-polOriginally Posted by atlninja82
05-09-2012, 04:01 PM
how did u hurt ur back u could have gotten a hernia. idk if the dosing has anything to do with ur balls hurtin especially since its just 1 andro and m1-d that part could be in ur head
05-09-2012, 04:19 PM
Similar Forum Threads
- By edwitt in forum General ChatReplies: 10Last Post: 02-24-2010, 01:17 AM
- By DerickVonD in forum Training ForumReplies: 9Last Post: 07-31-2009, 04:24 PM
- By TheNinja in forum Exercise ScienceReplies: 6Last Post: 01-23-2009, 01:02 PM
- By dess in forum Training ForumReplies: 4Last Post: 05-27-2005, 04:15 PM